Two tablets, Quinapril and Hydrochlorothiazide, manufactured by Aurobindo Pharma USA, have been recalled due to their high levels of nitrosamines. These compounds are generally found at low levels in water and foods such as meat, dairy and vegetables, but according to Aurobindo’s voluntary recall, when people are exposed above acceptable levels for a long period of time, may increase the risk of cancer. , posted by the U.S. Food and Drug Administration last month.
Quinapril and hydrochlorothiazide are used to treat high blood pressure or high blood pressure. Two lots of 20 mg/12.5 mg of Aurobindo are included in the recall, both with expiration dates through his January 2023, with specific lot numbers in his October 25 recall announcement. I can confirm. “D” printed on one side and “19” printed on the other.
According to the FDA’s notice, if you are taking this drug, you should consult your doctor before stopping it. Untreated high blood pressure can increase your risk of stroke, heart attack, and other serious health problems and medical emergencies, so you should discuss the risks and benefits of changing your medication.
To date, Aurobindo said it has not received any reports of recall-related adverse events. Consumers with medical questions regarding the recall can contact the company at 866-850-2876 (option 2) or email Aurobindo at email@example.com. For questions regarding returns, the consumer can call him at 888-504-2014.
other blood pressure medicationsIt was recalled earlier this year for the same concerns about excessively high nitrosamine levels. drugs or We are not warning you about possible contamination or impurities, or saying that consumers will be harmed immediately by using the recalled product. Instead, the concern is usually long-term, frequent use.
The information contained in this article is for educational and informational purposes only and is not intended to constitute health or medical advice. Always consult a physician or other qualified physician if you have questions about your medical condition or health objectives. Talk to your health care provider.